for five years now i have coming and going symptoms like
-rapid heartbeat and cardiac trouble
-a feeling like hypo-glycemia (although it isn`t)
-shortness of breath
-mild vision problems
-bone pains on the pelvis.
i recognized there is almost always a combination of two and sometimes also bit more symptoms of them.
some are not threatening but disturbing (the pelvis thing and constipation for example....),others feel very threatening,for example when cardiac,nausea and weakness are together and on a bad scale (luckily they are not always that extreme, but also bad enough when they come in a similar manner like panic attacks)
but the strange thing is that it is related to eating, when i have very bad symptoms i have to lie down and eat like an animal for a day or longer to don`t collaps and get rid of the things completely.
and i also need to rest more since i have this (although i am not more tired) and it gets worse with some distressing things,in my case often even car driving (especially the panic,heart and nausea trouble) and i have always some snacks with me.
and i noticed that even the bone pain thing goes away faster with eating more than normal .(??)
another concern is a sun allergy and sensitive skin in general which i also have sometimes (the strange thing is that i have it not always when i am out in the sun)
it sometimes comes in hives which are itching and stinging like sunburn but then go away the next day.
but sometimes in summer there are also little burns from sun,luckily not too much of them and they make scars when they heal.
i also stay very slim (but i am not underweight) and i don`t gain easily although i sometimes have to eat so much.
tests were done on my thyroid,sugar,liver,kidney and general full bloodwork.
also had head mri one year ago.
do you think this symptoms are related or that they are from different origin?
thx for reading and suggestions ;)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?